×

zbMATH — the first resource for mathematics

Existence and exponential stability of periodic solution for impulsive delay differential equations and applications. (English) Zbl 1092.34034
A system of periodic functional-differential equations with impulses is considered. By using some differential inequalities, several results ensuring the existence of a unique globally exponentially stable periodic solution are proven.
An interesting application to a system of delayed neural networks is given. The authors claim that their results improve or extend some previous work in the same direction, even for the nonimpulsive case.
Reviewer: Eduardo Liz (Vigo)

MSC:
34K13 Periodic solutions to functional-differential equations
34K45 Functional-differential equations with impulses
34K20 Stability theory of functional-differential equations
92B20 Neural networks for/in biological studies, artificial life and related topics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Akca, H.; Alassar, R.; Covachev, V.; Covacheva, Z.; Al-Zahrani, E., Continuous-time additive Hopfield-type neural networks with impulses, J. math. anal. appl., 290, 436-451, (2004) · Zbl 1057.68083
[2] Anokhin, A.; Berezansky, L.; Braverman, E., Exponential stability of linear delay impulsive differential equations, J. math. anal. appl., 193, 923-941, (1995) · Zbl 0837.34076
[3] Bainov, D.D.; Covachev, V.C., Periodic solutions of impulsive systems with a small delay, J. phys. amath. gen., 27, 5551-5563, (1994) · Zbl 0837.34069
[4] Bainov, D.D.; Simeonov, P.S., Impulsive differential equationsperiodic solutions and applications, (1993), Longman Scientific Technical Group Limited New York · Zbl 0793.34011
[5] Ballinger, G.; Liu, X., Existence and uniqueness results for impulsive delay differential equations, Dynam. cont. dis. impul. syst., 5, 579-591, (1999) · Zbl 0955.34068
[6] Burton, T.A., Stability and periodic solutions of ordinary and functional differential equations, (1985), Academic Press, INC. Orlando, Florida · Zbl 0635.34001
[7] Den Driessche, P.V.; Zou, X.F., Global attractivity in delayed Hopfield neural networks models, SIAM J. appl. math., 58, 1878-1890, (1998) · Zbl 0917.34036
[8] S. Guo, L. Huang, Stability analysis of a delayed Hopfield neural network, Phys. Rev. E 67 (2003) 061902 1-7.
[9] Hale, J.K.; Lunel, S.M.V., Introduction to functional differential equations, (1993), Springer New York
[10] Horn, R.A.; Johnson, C.R., Matrix analysis, (1991), World Publishing Beijing · Zbl 0729.15001
[11] Kreyszig, E., Introductory functional analysis with applications, (1978), Wiley New York · Zbl 0368.46014
[12] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[13] Liu, X.; Ballinger, G., Uniform asymptotic stability of impulsive differential equations, Comput. math. appl., 41, 903-915, (2001) · Zbl 0989.34061
[14] Liu, X.; Ballinger, G., Boundedness for impulsive delay differential equations and applications to population growth models, Nonlinear anal., 53, 1041-1062, (2003) · Zbl 1037.34061
[15] Liu, Y.; Ge, W., Stability theorems and existence results for periodic solutions of nonlinear impulsive delay differential equations with variable coefficients, Nonlinear anal., 57, 363-399, (2004) · Zbl 1064.34051
[16] Nieto, J.J., Periodic boundary value problems for first-order impulsive ordinary differential equations, Nonlinear anal., 51, 1223-1232, (2002) · Zbl 1015.34010
[17] Nieto, J.J., Impulsive resonance periodic problems of first order, Appl. math. lett., 15, 489-493, (2002) · Zbl 1022.34025
[18] Soliman, A.A., On stability of perturbed impulsive differential systems, Appl. math. comput., 133, 105-117, (2002) · Zbl 1030.34043
[19] Shen, J.H., Razumikhin techniques in impulsive functional differential equations, Nonlinear anal., 36, 119-130, (1999) · Zbl 0939.34071
[20] Yan, J., Existence and global attractivity of positive periodic solution for an impulsive lasota-wazewska model, J. math. anal. appl., 279, 111-120, (2003) · Zbl 1032.34077
[21] Yang, T., Impulsive systems and controltheory and application, (2001), Nova Science Publishers New York
[22] Yan, J.; Zhao, A.; Nieto, J.J., Existence and global attractivity of positive periodic solution of periodic single-species impulsive lotka – volterra systems, Math. comput. modelling, 40, 509-518, (2004) · Zbl 1112.34052
[23] Yu, J.S., Stability for nonlinear delay differential equations of unstable type under impulsive perturbations, Appl. math. lett., 14, 849-857, (2001) · Zbl 0992.34055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.